# SDR IPXA10M62494

- Difficulty date: August 27, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 61,758 hours, 11,230 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28941
- Condition: Cracked
- Location: Lws 762-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING L/E COMPT CEILING IS CRACKED AT FASTENERS AT XOS 767-762.  REMOVED DAMAGED AREA OF LT WING L/E UPPER SURFACE AT XOS 762.5 TO 76 7.0.  FABRICATED AND INSTALLED REPAIR REF SRM 57-40-02, REPAIR 9, FIG 203, REV 44.
